Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets (Pack of 4)
Product Description
Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets (Pack of 4)
- Make pain a distant memory
- Advil is the #1 selling pain reliever
- Providing safe, effective pain relief for over 30 years
You will get 4 boxes of Advil with 50 two packs oer box for a total of 200 Advil packs. Advil tablets effective for headaches backaches muscle aches menstrual pain minor arthritis and other joint pain body aches and pains from the flu. Packaged for individual use to replenish first aid stations and kits. Ingredients active ingredients: ibuprofen (200 mg nsaid) inactive ingredients: acetylated monoglyceride, beeswax and/or carnuba wax, croscarmellose sodium, iron oxides, lecithin, methyl paraben, microcrystalline cellulose, pharmaceutical glaze, povidone, propyl paraben, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, starch, stearic acid, sucrose (sugar), titanium dioxide.








